| Model Number |
NCSP5015X |
| Medical Device Problem Codes |
Difficult to Open or Remove Packaging Material (2922); Material Deformation (2976); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was intended to use one nc sprinter coronary balloon catheter during a procedure.There was no damage noted to the packaging.There were issues noted when removing the device from the hoop/tray.The device was inspected with issues noted.Negative prep was not performed.It was reported that the stylet was difficult to remove.There was resistance in removing the stylet.It was ultimately removed resulting in stretching the catheter.The stylet caused a tear in the physician's glove.No attempt was made to load the balloon onto the guidewire.The device was not used in the patient.
Additional Manufacturer Narrative
Product analysis: the device was returned for analysis.The stylette was not loaded in the device upon return, and stylette did not return for analysis.Necking was evident to the proximal balloon bond.The distal tip was stretched and deformed.It was not possible to load an inhouse stylette into the tip.No other damage evident to the remainder of the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: annex d code added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.